# SDR CKSA97243

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, FOUND BS 1540 FRAME SHEAR TIE CRACKED AT STRINGER 29R.  REPAIRED BS 1540 FRAME SHEAR TIE AT STRINGER 29R (2024-T3) IAW B747 SRM 53-10-4 FIGURE 3.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 097898.
